# SDR FDEA201502130526

- Difficulty date: February 13, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 478 hours, 15,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: LN9497A420T3511
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR FRAME 61 CROSSBEAM CORRODED BETWEEN -Y805 & Y805.  REPAIR THE CROSSBEAM PER SRM 53-10-15 FIG.209 SHT.1
